Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Cobordism of singular maps

András Szűcs

Geometry & Topology 12 (2008) 2379–2452
Bibliography
1 Y Ando, Cobordism of maps without prescribed singularities arXiv:math.GT/0412234
2 D Arlettaz, Exponents for extraordinary homology groups, Comment. Math. Helv. 68 (1993) 653 MR1241477
3 V I Arnol’d, S M Guseĭn-Zade, A N Varchenko, Singularities of differentiable maps Vol I: The classification of critical points, caustics and wave fronts, Monographs in Math. 82, Birkhäuser (1985) MR777682
4 V I Arnol’d, V A Vasil’ev, V V Goryunov, O V Lyashko, Singularities I: Local and global theory, from: "Current problems in mathematics. Fundamental directions, Vol. 6", Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform. (1988) 5 MR1088739
5 M F Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961) 200 MR0126856
6 M G Barratt, P J Eccles, $\Gamma^{+}$–structures I: A free group functor for stable homotopy theory, Topology 13 (1974) 25 MR0348737
7 O Burlet, Cobordismes de plongements et produits homotopiques, Comment. Math. Helv. 46 (1971) 277 MR0295367
8 D S Chess, Singularity theory and configuration space models of $\Omega^nS^n$ of nonconnected spaces, Topology Appl. 25 (1987) 313 MR889874
9 P E Conner, E E Floyd, Differentiable periodic maps, Ergebnisse series 33, Springer (1964) MR0176478
10 T Ekholm, A Szűcs, T Terpai, Cobordisms of fold maps and maps with a prescribed number of cusps, Kyushu J. Math. 61 (2007) 395 MR2362892
11 J Eliashberg, Cobordisme des solutions de relations différentielles, from: "South Rhone seminar on geometry, I (Lyon, 1983)", Travaux en Cours, Hermann (1984) 17 MR753850
12 R Godement, Topologie algébrique et théorie des faisceaux, Actualit'es Sci. Ind. 1252, Publ. Math. Univ. Strasbourg 13, Hermann (1958) MR0102797
13 M Gromov, Partial differential relations, Ergebnisse series 9, Springer (1986) MR864505
14 A Haefliger, A Kosiński, Un théorème de Thom sur les singularités des applications différentiables, from: "Séminaire Henri Cartan; 9e année: 1956/57. Quelques questions de topologie, Exposé no. 8", Secrétariat mathématique (1958) 6 MR0124063
15 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
16 D Husemoller, Fibre bundles, McGraw-Hill (1966) MR0229247
17 K Ikegami, Cobordism group of Morse functions on manifolds, Hiroshima Math. J. 34 (2004) 211 MR2086843
18 K Ikegami, O Saeki, Cobordism group of Morse functions on surfaces, J. Math. Soc. Japan 55 (2003) 1081 MR2003761
19 K Jänich, Symmetry properties of singularities of $C^{\infty }$–functions, Math. Ann. 238 (1978) 147 MR512820
20 B Kalmár, Cobordism group of Morse functions on unoriented surfaces, Kyushu J. Math. 59 (2005) 351 MR2188598
21 M Kazarian, private communication
22 M Kazarian, Classifying spaces of singularities and Thom polynomials, from: "New developments in singularity theory (Cambridge, 2000)", NATO Sci. Ser. II Math. Phys. Chem. 21, Kluwer Acad. Publ. (2001) 117 MR1849306
23 M Kazarian, Characteristic classes in singularity theory, Habilitation thesis, Moscow (2003)
24 U Koschorke, Vector fields and other vector bundle morphisms—a singularity approach, Lecture Notes in Math. 847, Springer (1981) MR611333
25 G Lippner, A Szűcs, Multiplicative properties of Morin maps arXiv:math.GT:0710.2681
26 J N Mather, Stability of $C^{\infty}$ mappings IV: Classification of stable germs by $R$–algebras, Inst. Hautes Études Sci. Publ. Math. (1969) 223 MR0275460
27 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton University Press (1974) MR0440554
28 R E Mosher, M C Tangora, Cohomology operations and applications in homotopy theory, Harper & Row Publishers (1968) MR0226634
29 R Rimányi, A Szűcs, Pontrjagin–Thom–type construction for maps with singularities, Topology 37 (1998) 1177 MR1632908
30 C Rourke, B Sanderson, The compression theorem I, Geom. Topol. 5 (2001) 399 MR1833749
31 R Sadykov, Bordism groups of solutions of differential relations arXiv:math.AT/0608460
32 O Saeki, Topology of singular fibers of differentiable maps, Lecture Notes in Math. 1854, Springer (2004) MR2106689
33 J P Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. $(2)$ 58 (1953) 258 MR0059548
34 A Szűcs, Analogue of the Thom space for mappings with singularity of type $\Sigma^{1}$, Mat. Sb. $($N.S.$)$ 108 (150) (1979) 433, 478 MR530320
35 A Szűcs, Cobordism of maps with simplest singularities, from: "Proc. Sympos., Univ. Siegen, 1979)", Lecture Notes in Math. 788, Springer (1980) 223 MR585661
36 A Szűcs, Cobordism of immersions and singular maps, loop spaces and multiple points, from: "Geometric and algebraic topology", Banach Center Publ. 18, PWN (1986) 239 MR925868
37 A Szűcs, On the cobordism groups of immersions and embeddings, Math. Proc. Cambridge Philos. Soc. 109 (1991) 343 MR1085401
38 A Szűcs, Topology of $\Sigma^{1,1}$–singular maps, Math. Proc. Cambridge Philos. Soc. 121 (1997) 465 MR1434655
39 A Szűcs, On the cobordism group of Morin maps, Acta Math. Hungar. 80 (1998) 191 MR1645258
40 A Szűcs, Elimination of singularities by cobordism, from: "Real and complex singularities", Contemp. Math. 354, Amer. Math. Soc. (2004) 301 MR2088057
41 A Szűcs, Cobordism of singular maps arXiv:math.GT/0612152v1
42 T Terpai, Cobordisms of fold maps of $(2K+2)$–manfolds into $\mathbb{R}^{3K+2}$, to appear in Banach Center Publications
43 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
44 C T C Wall, A second note on symmetry of singularities, Bull. London Math. Soc. 12 (1980) 347 MR587705
45 R Wells, Cobordism groups of immersions, Topology 5 (1966) 281 MR0196760